# SDR SWAA050803

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 60,529 hours, 48,520 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 4 EA CRACKS AT BS 1016 PRESS BULKHEAD, STR 7L, STR 15L, STR 23R & DOME CAP.  REPAIRED PRESS BULKHEAD PER PAE ER.
